Lakeisha - posted on 04/19/2014 ( 1 mom has responded )




My five year has recently became diagnosed with adhd and his doctor wants me to give him Ritalin but im scared he acts up in school but home to me he is a typical five year old anyone else experience this


Debby - posted on 04/19/2014




This subject I find a little difficult to address. If I were you, I would do a lot of research about Ritalin, short term vs. long term usage, if it is addictive, and research all of the side effect, as well as natural alternatives. I have suffered from mental illness my whole life. It has only been in recent years that I decided to wean myself from a lot of medications. Long term usage of medication can cause life long problems. If you will message me privately I will share a way to check out some natural oils that come with a diffuser. These oils were used in Bible days, and might be your answer. They are made from seeds, and this is a Christian business. There is a farm where they make these pure oils. Maybe they can help you. I would be extremely cautious about medication after all I have suffered. I am not trying to alarm you, but chemicals that effect one part of the brain, if used long term will eventually mess with the rest of the brain.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms